Information

Killing stray cats with tylenol


Killing stray cats with tylenol

Can you put the entire amount of tylenol the cat was taking in capsule form on your cat? If you were to do so could it kill your cat?

Click to expand...

Cats usually don't take tylenol so this is a very unlikely cause for death.

I would assume that the only way that could kill a cat is if it was to much.

If there is no reason for the cat to be so weak or have a seizure then chances are it's because it's in a coma.

I am sorry for your loss and I am sure your daughter can give more information.

The most likely cause of death is either heat stroke or some other condition (like kidney flure) that requires in-hospital treatment.

Most likely you are looking at a very difficult investigation with limited clues. My first thought is that a combination of too much catnip, and too much tylenol in one cat would probably kill it. But I think I'd be willing to bet agnst that being the cause.

I am sorry for your loss and I am sure your daughter can give more information.

The most likely cause of death is either heat stroke or some other condition (like kidney flure) that requires in-hospital treatment.

Most likely you are looking at a very difficult investigation with limited clues. My first thought is that a combination of too much catnip, and too much tylenol in one cat would probably kill it. But I think I'd be willing to bet agnst that being the cause.

Click to expand...

Thank you I can't wt to get her back. If I am wrong please let me know.

And thank you for the concern

I will find the vet and I will do a few things

Like maybe I should put a video on the site of a seizure

I was reading some of the posts and I see a lot of seizures. This really saddens me because I want to help my daughters seizure when she has one.

Thank you.

I am sorry for your loss and I am sure your daughter can give more information.

The most likely cause of death is either heat stroke or some other condition (like kidney flure) that requires in-hospital treatment.

Most likely you are looking at a very difficult investigation with limited clues. My first thought is that a combination of too much catnip, and too much tylenol in one cat would probably kill it. But I think I'd be willing to bet agnst that being the cause.

Click to expand...

Thank you I can't wt to get her back. If I am wrong please let me know.

And thank you for the concern

I will find the vet and I will do a few things

Like maybe I should put a video on the site of a seizure

I was reading some of the posts and I see a lot of seizures. This really saddens me because I want to help my daughters seizure when she has one.

Thank you.

I am sorry for your loss and I am sure your daughter can give more information.

The most likely cause of death is either heat stroke or some other condition (like kidney flure) that requires in-hospital treatment.

Most likely you are looking at a very difficult investigation with limited clues. My first thought is that a combination of too much catnip, and too much tylenol in one cat would probably kill it. But I think I'd be willing to bet agnst that being the cause.

If they have any chance of finding the cause, I would start by contacting a veterinary geneticist. They can run tests that would tell you if one of the other cats has a gene that might lead to seizure. They may also be able to determine if it was a food-induced or idiosyncratic reaction.

If your other cats are not seizure-prone and do not have the issue, then it's time to consider a different possibility.

I know some people with an increased risk for seizures recommend that people with epilepsy keep their cats to avoid a "kitten factor." They also recommend keeping one of these cats while having your seizure. (I am a bit cynical about that second recommendation.) They say that the cat's fur may absorb some of the chemicals in your medication.

I don't know that I buy into that idea. The idea that a cat's fur would absorb seizure-inducing chemicals is not supported by any science I can find. (My first thought was that they'd need to be very large molecules.) They don't mention anything about cats or seizure.

I can think of several other suggestions. I'll mention some here and give some reasons why I don't think they're all safe.

1. Have an environmental investigation done. I've found that having them done (even with the insurance company's authorization) is very helpful. They can find things about the home or office that would have made your dog sick. I've found that dogs that got into an environment with chemicals or r that is different than the rest of the house, had severe problems with allergies.

2. Have your children tested for allergies to cats. One of the common causes of feline epilepsy is feline immunodeficiency virus (FIV). They will tell you if any of your children have been exposed to FIV.

3. Have your child tested for allergies. Many children have food allergies. (Some doctors are willing to screen your child's blood for allergies. It's usually a quick blood test.) Some food allergies lead to seizures.

4. Have your child tested for any metabolic problems. Some kids have low-functioning metabolism. (This is called pseudohypoglycemia.) It's an autosomal-recessive disease. It's usually diagnosed by testing for blood sugar. It's not usually found by tests for anemia.

5. Vaccinate. Some kids are allergic to the vaccinations, but having them around the house is enough of a risk.

6. I'm not sure if they could be dangerous or not, but I've heard of vaccines used to induce severe seizure. I'm not sure if it's ever been used on humans, but it is used in horses.

If your child has a fever and seizures, and they cannot be caused by any of the above, the only thing I'd think to do is to go to the emergency room. You'll probably be able to convince them to give the baby a shot of Dilantin (phenobarbitol). It's a very strong anti-seizure medication. It's probably not good for the liver, but it will do some good.

If you are at home, I'd call my pediatrician. I'm not sure what else you can do at home. They will be able to tell you if the baby is getting too much phenobarbitol.

I agree that you should take the kid to the ER if he has a high fever with seizures. I don't know what kind of vaccine he got. But I know that some kids have a high risk of getting seizures when they get the measles. I don't know if they have a test for that now. I haven't heard of an epidemic like this before, but I do know some kids don't get measles vaccine. Maybe some of those kids were given the measles vaccine as a kid. So it makes me wonder if this is an outbreak caused by the measles vaccine.

So I really can't tell you whether or not it's the measles vaccine. I think the emergency room is your best bet. They can be more aggressive with getting blood


Video, Sitemap-Video, Sitemap-Videos